# SDR FDEA201308151892

- Difficulty date: August 15, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 62,218 hours, 19,444 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A5547157500100
- Condition: Delaminated
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: A55471500026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER TRAPPED AREA WAS FOUND AT RH RUDDER TRAILING EDGE FASTENERS ROW 37 SCREW.  OUTER SKIN CUT OUT 3.5" AND DRY THE AREA, AND PERFORMED A TAP-TEST FOR DAMAGE FREE IAW SRM 55-41-12 STEP 1.   INSTALLED INNER SKIN WITH RESIN IAW SRM 51-77-10 PARAGRAPH 2 H.  INSTALLED REPLACEMENT CORE AND FILLED GAPS AT CORE EDGES, CURE THE FILLER AT 149 DEGREES IAW SRM 55-41-12 STEP 2.  PERFORMED OUTER SKIN REPAIR AND CURE THE RESIN AT 140 DEGREES IAW SRM 55-41-12 FIG.221   REPAIR WAS CLASSIFIED AS MAJOR PER GMM 6-2-100
